# SDR AALA202501160287

- Difficulty date: January 15, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 43,958 hours, 18,447 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 2 ENGINE FUEL FLOW INDICATOR STOPPED WORKING SHORTLY AFTER TAKEOFF. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
